Minimum Kolmogorov distance estimates for multivariate parametrized families

Gyorfi, L., Gyoerfi, L., Györfi, L., Vajda, I., van der Muelen, E. . American Journal of Mathematical and Management Sciences 1996. 16 :167-191

Locate this article in:

Bibtex

@article{CIS-130427,
  Author = {Gyorfi, L. and Gyoerfi, L. and Györfi, L. and Vajda, I. and van der Muelen, E.},
  Title = {Minimum Kolmogorov distance estimates for multivariate parametrized families},
  Journal = {American Journal of Mathematical and Management Sciences},
  Volume = {16},
  Year = {1996},
  Pages = {167--191},
  Keywords = {}
}

Similar articles